# SDR UALA2012071203781

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL SUPPORT BEAM INSTALLATION WEB WORN.  REPAIRED NR 2 ENG INBD ENG COWL SUPPORT WEB IAW ECRA 5450-01968.  MINOR REPAIR.
